MathSciNet Relay Station
MathSciNet bibliographic data
MR1775736 (2001f:35110) 35J25 (35B65 35P15)
Jerison, David; Nadirashvili, Nikolai The "hot spots'' conjecture for domains with two axes of symmetry. J. Amer. Math. Soc. 13 (2000), no. 4, 741–772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement